Please post the results of your thyroid lab work with the reference ranges from your own report. We can take a look and let you know what we see. Sometimes, even with labs in range, we have symptoms.
How long have you had these symptoms?
Thanks for the reply. I don't have the thyroid lab work. It was done at the hospital all at once during the ECG, they were making sure nothing was wrong.
October 12th, 2014 is the exact day I started feeling different, and had my heart racing easier with any physical activity at all
The sore neck in the thyroid area has only happened twice since then. .
You might call the hospital (or their lab) and request the results and reference ranges. Also, the hospital probably copied the results to your PCP.
If you can't get those, you might ask your PCP to order FREE T3, FREE T4 and TSH. The "FREE" in those tests must be specified; if T3 and T4 are ordered, you will get different tests, which are not nearly as telling.
Also, since the vast majority of hyper is caused by Graves' disease, you should ask your doctor to test TSI (thyroid stimulating immunoglobulin), which is the antibody marker for Graves'.
When you get results, we can help you interpret them.
Thanks again for the reply, sorry I'm slow at replying, busy today!
I'm going to set a doctors apt like you said. It's free for me in Canada to get testing anyways. I'll bring up the TSI test too. He may want to go back and get my blood test from the hospital though.
As for the Graves' disease and hyper, is that less likely to show on T3/T4/TSH ? I'll bring up the TSI if they didn't check it.
Graves' would show up on FT3, FT4 and TSH. FT3 and FT4 would be high, and TSH is usually non-existent. That's because the TSI antibodies have taken over the job of TSH. So, Those three tests will show if you are hyper or not. TSI pins down the cause, i.e. autoimmune Graves' disease. There are other causes for hyper. Knowing your TSI is important because as you receive treatment, a dropping TSI can indicate remission and when/if it's appropriate to cut back on or withdraw meds.